# SDR YENA201804140173

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE NR 2 PYLON LOWER SKIN SURFACE FOUND CHAFED, INCLUDING THE HORIZONTAL DOUBLER AT RIB 5.  REPAIRED THE NR 2 PYLON LOWER SKIN RIB 5 IAW SRM 54-51-12-283-003, 54-51-12-300-003, REO L21289, EC A18-277-01, AND RDAS 80441834-003-2018. CLASSIFIED AS A MAJOR REPAIR.
